# SDR 2003F00019

- Difficulty date: November 27, 2001
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N715GL
- Make and model: Beech 1900
- Aircraft serial: UB15
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 1189100426
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GJT - LEFT ENGINE NACELLE LOWER AFT BULKHEAD HAS SEVERAL CRACKS.  STRUCTURAL REPAIRS ARE IN PROGRESS.  (M)
